# SDR DXTA2015010805958

- Difficulty date: January 7, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 6,563 hours, 5,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 410,  ODOR DEVELOPED, SHORTLY FOLLOWED BY AIR DUCT OVERHEAT, COCKPIT LIGHT ILLUMINATED.   RAN APU WITH BLEED AIR ON & OPERATED TEMP CONTROLLER AT FULL HOT IN AUTO MODE LONG ENOUGH FOR DUCT TEMPERATURES TO CLIMB, DESCEND & STABILIZE.  CYCLED TEMPERATURE FROM HOT TO COLD SEVERAL TIMES ALLOWING TEMPERATURES TO STABILIZE. DUCT TEMPERATURES REMAINED STABLE AND WELL WITHIN LIMITS DURING ALL OPS IN AUTO MODE. CHECKED MANUAL MODE PRODUCE ANY FAULT CODES DURING ANY OF THE OPERATIONS. PERFORMED BIT TEST ON TEMP CONTROLLER IAW MM 21-61-00.  NO DEFECTS NOTED.  CLEANED COCKPIT & CABIN TEMP SENSORS & VERIFIED THAT THE FANS WHERE OPERATING CORRECTLY.  COULD NOT DUPLICATE THE DISCREPANCY & THERE IS NO SERVICE.
